Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Suffering from PCO, irregular periods. Taking krimson 35. Chances of conceiving?

Hi i am 24 year old unmaaried suffering from PCO my doctor suggest me to take krimson 35 for six month. i completed the course but still in 7 month i am having the same problem. my period is missed out in september month. so what should i do. i took all best treatment for these but did nt get any result. could i conceive after marriage or not?
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
You are much worried about your future pregnancy.
First of all, Do not take stress as it will worse the situation .
Krimson 35 is not the last treatment ,it is beginning,there are other treatment modalities also, one is ovarian drilling.
Life style modification ,exercise along with diet restriction also very effective.
Take it easy that are other ways to conceive if natural conception is not possible.

Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor